IJPAM: Volume 76, No. 1 (2012)

A DYNAMICAL SYSTEMS THEORY SOLUTION TO
AN ORBITING EARTH-SATELLITE MODEL

Anthony Y. Aidoo$^1$, Emmanuel Osei-Frimpong$^2$
Department of Mathematics and Computer Science
Eastern Connecticut State University
Willimantic, CT 06226, USA
Department of Mathematics
Kwame Nkrumah University of Science and Technology
Kumasi, GHANA


Abstract. Several models of earth satellites that exist in the literature are not verified for real satellite configurations. An analytic procedure is applied to examine the equations representing the pitch librations of a satellite. The veracity of the model and the method of analysis are confirmed for a typical earth-satellite measurements.

Received: December 21, 2011

AMS Subject Classification: 70E50, 70E55, 70F05, 70K05

Key Words and Phrases: Earth-satellite, dynamical system, Floquet theory, iteration

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1